# SDR SWAA2023070374442

- Difficulty date: July 2, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 35,997 hours, 16,713 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Module
- Part number: UNKNOWN
- Condition: Faulty
- Location: Zn 700 Landing G
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER MOVING LEVER UP<[01] REMOVED AND REPLACED LANDING GEAR CONTROL LEVER MODULE; OPS AND RIG CHECK GOOD PER AMM 32-31-11
